Saturday, May 03, 2008

moaning...

I would love to go on and on about how grateful I am that so far I have not gotten a Lupron headache, and I am happy about it but so many other things are going on it is overshadowed.

I have the lack of patience associated with the Lupron for sure, not all out bitch yet but definitely some crankiness. Added to that is the spotting since my body id desperately wanting to bleed but the BCP is stopping it so I just spot bright red all day. Today was my last BCP thank Goddess because over the last week I have woken up at 4am on four different occasions due to dreams of me bleeding gallons of thick (think tempura paint) blood from different orifices of my body. These have NOT been fun and have disturbed me to no end.

Then today I began having serious Metformin side effects. I am back on it 2 days now and back on a strict eating regimen as well and oh, ow, for fucks sake I am in pain from all the time I am spending in the bathroom. I did not have this side effect last time I was on it so this is new to me. I got out the A&D ointment already and am hobbling around the house feeling totally wiped out. It should get even more fun tomorrow or the next day with the heavy bleeding starts.

Still I would happily do all of this AND have the Lupron headache, AND have many more side effects if it means getting to try to get pregnant and actually get a take home baby from all of it.
I simply want to bemoan all of it here for a little bit because it makes me feel better.

And how is your day going?

6 om's.:

Michell said...

You can moan, it's ok. I'm sorry your feeling yucky and all but also hope this ends up being a take home baby for you.
Also I wanted to ask, I have half a bottle of PIO in ethyl oleate from my IVF. It expires on 7/2/08 so obviously I won't be using it. I thought of you and wondered if it was something you could use.

bleu said...

Thanks I emailed you.

owl said...

just wanted to say i am glad you are at the start again and wishing you all the luck in the world that the rotteness that is side effect is finally going to end up with a babe in arms for you.

thinking of you often.

tobacco brunette said...

Ugh. The side effects are awful, aren't they? I'm glad though, that things are moving forward for you. I'm hoping my heart out for you and thinking of you often.

XO

Neenie/PawsNY said...

so...have to tell you that you give amazing visuals- like the tempura paint and metformin A & D poops...heh heh :)
This torture of all the orifices is so worth it and I am praying that the final torture your orifice has to go through is birth....but that wont really be torture at all! Oh- in an emotional sense I mean :)

Mrs. Bluemont said...

I'm so sorry hun. The s/e sound terrible and I sincerely wish I could just reach out and take them all off you. Feel free to vent anytime. You're in my thoughts and I'm sending you all my just off the weekend happy juju.

xo